# SDR ASAA9580194

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Part number: KP3AL
- Condition: Worn
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - AIR TURN BACK OF FLT NR 540, CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  LANDED WITHOUT INCIDENT.  REPLACED WORN BEARING IN PEDAL STEERING OVERRIDE CAM FOLLOWER.  ACCOMPLISHED GEAR SWING AND OPERATED NORMALLY.  (M)
